MAUDE Adverse Event Report: COVIDIEN MICROBORE EXT SET BIFUR 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN MICROBORE EXT SET BIFUR 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 60EY
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that the package was opened, and the tube was found to be cut through.
 
Additional Manufacturer Narrative
A sample with lot number: 1909223664 was received for evaluation.After performing a functional inspection, the condition reported was confirmed; the extension tube was cut in the sealed area.After reviewing our database and the device history record (dhr), the lot number reported by customer (b)(6) was provided incorrectly.Therefore, the dhr could not be reviewed.As a part of the investigation the multifunctional team performs a gemba walk to the production line where the product is packed.During the inspection, an issue was found with the equipment sensors that detect if a product is packaged incorrectly.It appears that the sensor did not detect the cut in the tube during packaging.An adjustment was made to the product sensor and the fiber optic was changed to detect incorrect collation of the product.

Brand Name
MICROBORE EXT SET BIFUR 60IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8647399
Report Number9612030-2019-02191
Device Sequence Number1857832
Product Code KNT
UDI-Device Identifier20884521143934
UDI-Public20884521143934
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60EY
Device Catalogue Number60EY
Device Lot Number1009113664
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date10/08/2019
Patient Sequence Number1